MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient with a light adjustable lens in the right eye reported blurry vision, glare, and dryness.Upon examination, a central island was noted near the center of the lens, which is indicative of exposure to uv light.Upon follow-up it was noted that the patient was not compliant with uv spectacle wear.The lens was explanted on (b)(6) 2020.The explanted lens is in process of being returned.Device history record for the lens was reviewed.No issues were noted with the device history record.Device history record for the lens was reviewed.No issues were noted with the device history record.
 
Event or Problem Description
Patient with a light adjustable lens in the right eye reported blurry vision, glare, and dryness.Upon examination, a central island was noted near the center of the lens, which is indicative of exposure to uv light.Upon follow-up it was noted that the patient was not compliant with uv spectacle wear.The lens was explanted on (b)(6) 2020.The explanted lens is in process of being returned.
 
Additional Manufacturer Narrative
Half of the lens was returned on (b)(6) 2020.The lens was noted to be cut through the center of the optic and was not in a condition for further evaluation.
 
Event or Problem Description
Patient with a light adjustable lens in the right eye reported blurry vision, glare, and dryness.Upon examination, a central island was noted near the center of the lens, which is indicative of exposure to uv light.Upon follow-up it was noted that the patient was not compliant with uv spectacle wear.The lens was explanted on (b)(6) 2020.The lens was sent back for evaluation, however the lens has not been received.
 
Additional Manufacturer Narrative

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo, ca
MDR Report Key10124048
Report Number3012712027-2020-00006
Device Sequence Number3611289
Product Code HQL
UDI-Device Identifier00818806020234
UDI-Public010081880602023417220630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2020
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer05/06/2020
05/06/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date09/04/2020
10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;